# SDR SWAA118104

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 48,091 hours, 38,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 2 SLAT LOWER L/E SKIN CRACKED.  REPAIRED SKIN IAW SRM.
